# SDR SB05010

- Difficulty date: January 22, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 390FW04A10
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CMH - FLT 184  ON APPROACH TO CMH FROM CLT, CREW RECEIVED A NOSE LANDING GEAR RED UNSAFE LIGHT AFTER GEAR EXTENSION.  A FLYBY OF THE TOWER CONFIRMED THE GEAR WAS DOWN.  CREW CHECKED VIEWPORT AND STRIPES WERE ALIGNED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NOSE LANDING GEAR LOCK SENSOR OUT OF RIG.  ADJUSTED SENSOR PER MM 32-61-41-401.  OPERATIONAL CHECK GOOD.  HOWEVER, LATER IN THE DAY WHILE TAXIING TO THE GATE, THE NOSE LANDING GEAR RED UNSAFE LIGHT BEGAN CYCLING ON AND OFF.  MAINTENANCE THEN REPLACED THE NOSE LANDING GEAR LOCK SENSOR PER MM 32-61-41-424.  GEAR SWING AND INDICATION CHECK GOOD.
